Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac and T3?

Posted by Monica on August 4, 1998, at 11:35:01

I have a long history of chronic dysthymia with periods of MDD. I am currently taking 40 mg. of Prozac, which is losing it's effectiveness. I am a 43 year old female. Does anyone have input on augmenting the Prozac with T3 to reactivate the antidepressant effect? I have tried numerous antidepressants, but the SSRI's have worked the best until they poop out. What are some other alternatives my MD could try?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Monica thread:243